# SDR AALA20161115011

- Difficulty date: November 14, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N802AN
- Make and model: Boeing 787-8
- Aircraft serial: 40620
- Aircraft time: 6,134 hours, 681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1148389
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AISLE EMERGENCY LIGHTS ON BOTH SIDES OF ROWS 25 THRU 30 ARE INOPERATIVE. REMOVED AND REPLACED R4 DOOR WIRELESS CONTROL UNIT ASSEMBLY IAW AMM 33-51-07. OPERATIONAL CHECK NORMAL.
